# SDR AWXA0001757

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536672
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUB STRUCTURE FLOOR SUPPORT FOR FLOOR BOARD RT SIDE RBL 25 FS 590-650 HAS CORROSION.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02.
